MathSciNet Relay Station
MathSciNet bibliographic data
MR2261698 (2007f:30089) 30H05 (31A05 46B03 46E15)
Lusky, Wolfgang On the isomorphism classes of weighted spaces of harmonic and holomorphic functions. Studia Math. 175 (2006), no. 1, 19–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement